# SDR UALA2012090404932

- Difficulty date: August 31, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 63,142 hours, 22,956 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED  BETWEEN FRAMES 22-23 AND S22-23L  REPAIR  ACCOMPLISHED IAW SRM 53-11-11 FIG 212.
